# SDR HEEA967081

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: N1 Coupling
- Part number: 23032345
- Condition: Step Wear
- Location: Fwd Splines
- Part time: 673 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE CYCLES.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  STEP WEAR BEYOND OVERHAUL LIMITS IN N1 COUPLING FWD SPLINES. REPLACED WITH SERVICEABLE PART.
